Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Trapezoidal methods of approximating solutions of differential equations


Authors: Preston C. Hammer and Jack W. Hollingsworth
Journal: Math. Comp. 9 (1955), 92-96
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/S0025-5718-1955-0072547-2
MathSciNet review: 0072547
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0072547-2
Article copyright: © Copyright 1955 American Mathematical Society